MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Codes No Display/Image (1183); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
This device was reported to have its image go black just before going transseptal.Another device was able to be used without issue.Investigation of the returned device identified a fractured tip and a kink on the shaft.No patient injuries were reported.
 
Additional Manufacturer Narrative
Innovative health, llc became aware on (b)(6) 2022 of a report from chippenham hospital on a viewflex xtra ice device where the image went black during a procedure right before going transseptal.Innovative health received the device for evaluation on (b)(6) 2022.Upon investigation, the distal tip of the device was found to be fractured.The tip did not fall off completely and was attached to the shaft.Furthermore, the a kink was noted on the shaft of the device.The fractured tip likely contributed to the black image noted in the initial report.No injury was reported.

Brand Name
NA
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
robert boyd
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key15831015
Report Number3011610434-2022-00015
Device Sequence Number5072178
Product Code OWQ
UDI-Device Identifier10841898123252
UDI-Public10841898123252
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2023
Device Model NumberD087031
Device Catalogue NumberD087031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown